| Catalog Number |
382533 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3.The date received by manufacturer has been used for this field.H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
Our investigations team received additional samples included with the sample shipment received for another complaint.At the time the original complaint was initially reported, we were not made aware of any issues associated with material number.Per the previous complaint: it was reported by customer that the blood control failure.As needle is retracting it pulls the catheter out.Nurses are holding catheter to keep in place.
Additional Manufacturer Narrative
Our quality engineer inspected the sample submitted for evaluation.Your report of a damaged catheter was confirmed and the cause appeared to be associated with use.One 20g insyte autoguard device was provided for investigation.A functional test revealed a leak in the catheter tubing.A microscopic examination showed a v-shaped breach in the catheter tubing near the tip, which was consistent with needle puncture damage.As the unit is observed to have been used, it is unlikely that the damage occurred during manufacturing.Had the defect occurred during manufacturing, the condition of the catheter and needle would render the device unusable.It is likely that the needle and catheter were inserted far enough to access the vessel, after which the needle was retracted and reinserted to puncture the catheter.Please refer to the ifu(instructions for use) which indicate that if the needle is partially or completely withdrawn from the catheter tubing during insertion, do not re-insert the needle into the catheter tubing as damage may occur.A device history record review showed no non-conformances associated with this issue during the production of this batch.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
No new information.